MathSciNet Relay Station
MathSciNet bibliographic data
MR1987897 35J25 (35B45 35D05 35J55)
Maz'ya, Vladimir G.; Roßmann, Jürgen Weighted $L_p$ estimates of solutions to boundary value problems for second order elliptic systems in polyhedral domains. ZAMM Z. Angew. Math. Mech. 83 (2003), no. 7, 435–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement